# SDR HALA0000002

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Nr 1 Pack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 01 - FUEL FUMES AND SMELL INTERMITTENT COCKPIT.  REMOVED AND REPLACED NR 1 PACK WATER SEPARATOR, GROUND RUN OK.  LEAK CHECK, SMELL CHECK OK.  (X)
